IJPAM: Volume 76, No. 2 (2012)
IMPROVED RESULTS IN SCHEME THEORY
Martin Dowd
1613 Wintergreen Pl.
Costa Mesa, CA 92626, USA
1613 Wintergreen Pl.
Costa Mesa, CA 92626, USA
Abstract. In previous papers by the author, schemes were used to specify some new axioms for set theory, to give a lower bound on the Mahlo rank of a weakly compact cardinal, and to give a chain in the Galvin-Hajnal order with properties of interest. Here, various improvements are made.
Received: August 10, 2011
AMS Subject Classification: 03E55
Key Words and Phrases: scheme, axioms for set theory, weakly compact cardinal, Mahlo rank, Galvin-Hajnal order, Mitchell order
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 76
Issue: 2

